# SDR ABXA010602

- Difficulty date: November 13, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101417
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR STOP FITTING CRACKED ON AFT EDGE OF DOOR, 2ND FROM TOP. REPAIRED AREA IAW DC-9 SRM 52-05 AND SHOP TRAVELER # ST-0148-04. NOTE: CRACK WAS IN DOOR INNER PAN, NOT THE FITTING.
